# SDR 2022FA0000700

- Difficulty date: November 15, 2022
- Submitted: November 17, 2022
- Operation: General aviation
- Aircraft: N936AM
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Bottle
- Condition: Empty
- Location: Apu Fire
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON REMOVAL OF THE APU FIRE BOTTLE FOR SCHEDULED WEIGHT CHECK ON GULFSTREAM GIV AIRCRAFT N936AM WORK ORDER SC23257 TASK 14.108, IT WAS NOTED TO BE EMPTY.  THE ENGINEER INVOLVED IN THE APU FIRE BOTTLE REMOVAL INFORMS THE BOTTLE WAS NOT DISCHARGED WHILE UNDERGOING MAINTENANCE.
